Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do multivitamins and Lupigest induce abortion?

Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3032 Questions

default
Posted on Mon, 21 May 2018 in Pregnancy
Question: I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy. We consulted a doctor and he has given 6 tablets for 10 days most of which is vitamin tablets and 1 tablet lupigest for 3 days. No symptoms of abortion even after 4 days of taking tablet. Should we wait or consult some other doctor
doctor
Answered by Dr. Richa Agarwal 29 minutes later
Brief Answer:
These are not for abortion.

Detailed Answer:
Hello dear,
Thanks for trusting HealthcareMagic about your healthcare.
I have gone through your history and understand your concerns.

If she gave you multivitamin and lupigest, it can not be used as an abortion pill.

So I'd suggest you just visit her again to discuss regarding abortion.

Hope you find this Useful, Feel free to ask more information.

Good Luck.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Multivitamin

doctor1 MD

Hi...I have been diagnosed for Ascites when sonography is done. CT Scan and endoscopy also done and it is found that there are ascites and thickened peritonium. consulted doctor informed that it is 90% peritoneal tuberculosis. Medication for TB Started with RCinex, Mycobutol tablets. with this some multivitamin tabletis & antacid tablets are prescribed. I have been on course for about 2 months and I feel muscular & joint pains. Can you suggest whether these pains are common during TB medication

doctor1 MD

hello doctor
i hve problem of hairfal frm last 3yrs but there is no patches etc, hve dandruf but not flaky but sometimes it itches much.....i hve done rebonding on my hair in between when hairfal stoped for sometime but now its again falling...i hve applied many oils but no effect....volume of hair going down day by day...should i use multivitamin..??
kindly help me....

doctor1 MD

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi vitamin as well as Lakota for my arthritis and a calcium pill and a iron supplement with a whey protein powder what should i do i even refrain from anal sex at the moment i have had it for almost two weeks now

doctor1 MD

I am 65years old a female, my body feels heavy and i have pains at my lower back and my tighs and knees i am 91kilo i started gaining weight as i am using amlodipine 5mg ,started 2006, weight gain started 2010. When i walk i loose balance as if something is pushing me sideways.I have herpes.I use GNLD omega3 i use Ehinacea herbal tabs when i have an attack. I feel weak sometimes. Is there any good multivitamin for menopausal women

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...